# SDR DALA2014091605052

- Difficulty date: September 15, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 65,971 hours, 28,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 43L BETWEEN FRAMES 56 - 57.   REPLACED THE STRINGER IAW ER/A 528117-14 AND PRI 528117-14.
